Integrability and exact spectrum of a pairing model for nucleons

Links, J. R., Zhou, H., Gould, M. D. and McKenzie, R. H. (2002) Integrability and exact spectrum of a pairing model for nucleons. Journal of Physics A: Mathematical and General, 35 2: 6459-6469. doi:10.1088/0305-4470/35/30/317


Author Links, J. R.
Zhou, H.
Gould, M. D.
McKenzie, R. H.
Title Integrability and exact spectrum of a pairing model for nucleons
Journal name Journal of Physics A: Mathematical and General   Check publisher's open access policy
ISSN 0305-4470
Publication date 2002-01-01
Sub-type Article (original research)
DOI 10.1088/0305-4470/35/30/317
Volume 35
Issue 2
Start page 6459
End page 6469
Total pages 11
Editor E. Corrigan
Place of publication United Kingdom
Publisher Institute of Physics Publishing
Language eng
Subject C1
230199 Mathematics not elsewhere classified
780101 Mathematical sciences
Abstract A pairing model for nucleons, introduced by Richardson in 1966, which describes proton-neutron pairing as well as proton-proton and neutron-neutron pairing, is re-examined in the context of the quantum inverse scattering method. Specifically, this shows that the model is integrable by enabling the explicit construction of the conserved operators. We determine the eigenvalues of these operators in terms of the Bethe ansatz, which in turn leads to an expression for the energy eigenvalues of the Hamiltonian.
Keyword Physics, Multidisciplinary
Physics, Mathematical
Algebraic Bethe-ansatz
Form-factors
Superconductivity
Matrices
Grains
Chain
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 27 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 26 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:06:07 EST